# SDR 2005UALA00385

- Difficulty date: April 20, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: D17906111
- Condition: Low
- Location: Slide
- Component: Escape Slide, Aircruisers, D31038201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILL ON LOW SIDE OF GREEN BAND WITHIN MANUAL TOLERANCE.  SLIDE WAS REMOVED FROM AIRCRAFT DUE TO LOW INFLATION CYLINDER PRESSURE.  WHEN RECEIVED AT COMPONENT SHOP, PRESSURE INDICATOR NEEDLE WAS REPORTED TO STILL BE WITHIN THE GREEN 'GO' BAND. RESERVOIR PRESSURE WAS TOPPED-OFF AND NO LEAKS WERE DETECTED.
